Alidadi, Amene, Parsian, Ali, Arianpoor, Hassan. (1404). The Sombor index for unicyclic and bicyclic graphs with given (total) domination number. فناوری آموزش, 10(3), 293-304. doi: 10.22061/jdma.2025.12248.1145
Amene Alidadi; Ali Parsian; Hassan Arianpoor. "The Sombor index for unicyclic and bicyclic graphs with given (total) domination number". فناوری آموزش, 10, 3, 1404, 293-304. doi: 10.22061/jdma.2025.12248.1145
Alidadi, Amene, Parsian, Ali, Arianpoor, Hassan. (1404). 'The Sombor index for unicyclic and bicyclic graphs with given (total) domination number', فناوری آموزش, 10(3), pp. 293-304. doi: 10.22061/jdma.2025.12248.1145
Alidadi, Amene, Parsian, Ali, Arianpoor, Hassan. The Sombor index for unicyclic and bicyclic graphs with given (total) domination number. فناوری آموزش, 1404; 10(3): 293-304. doi: 10.22061/jdma.2025.12248.1145


سامانه مدیریت نشریات علمی. طراحی و پیاده سازی از سیناوب